# SDR 00FDEA00742

- Difficulty date: October 24, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 46,496 hours, 32,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP FUSELAGE SKIN AT NR 1 ADF LOOP ANTENNA FOUND CORRODED.  REMOVED, REPLACED AND FAB PER IAW BAC SRM 51-40-3.
